# SDR REXA2017111301176

- Difficulty date: November 13, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 22,943 hours, 14,776 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Co Pilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT OXYGEN MASK HEAD BAND NOT INFLATING.  REMOVED & REPLACED THE  OXYGEN MASK IAW AMM 35-11-12.  OPS CHECKED GOOD.
